MathSciNet Relay Station
MathSciNet bibliographic data
MR2137978 (2006e:53071) 53C21 (35J40 35J60 53A15)
Trudinger, Neil S.; Wang, Xu-Jia The affine Plateau problem. J. Amer. Math. Soc. 18 (2005), no. 2, 253–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement